New Perfect Gaussian Integer Sequences of Period pq

Xiuwen MA  Qiaoyan WEN  Jie ZHANG  Huijuan ZUO  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E96-A   No.11   pp.2290-2293
Publication Date: 2013/11/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E96.A.2290
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Information Theory
Gaussian integer,  perfect sequence,  autocorrelation,  Whiteman's generalized cyclotomy,  generalized cyclotomic numbers,  

Full Text: PDF>>
Buy this Article

In this letter, by using Whiteman's generalized cyclotomy of order 2 over Zpq, where p, q are twin primes, we construct new perfect Gaussian integer sequences of period pq.